MathSciNet Relay Station
MathSciNet bibliographic data
MR434800 (55 #7764) 02H05 (04A20 02H13)
Shelah, Saharon A two-cardinal theorem and a combinatorial theorem. Proc. Amer. Math. Soc. 62 (1976), no. 1, 134–136 (1977).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement